Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Diagnosed with amenorrhea. Missing period even after taking norethisterone. What's wrong?

Hi, I am diagnosed with Amenorrhea , I was given norethisterone to induce bleeding however it has been 3 days since I stopped taking it, and there has been no signs of bleeding. I had period cramps 2 days after I stopped it but that is it. I didn t have periods for about 5 months. Is there something wrong? I have already did a pregnancy test and it was negative.
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for your query.

Norethisterone is given to induce menstrual bleeding.
Since you are not responding to progesterone with the pregnancy test being negative, i recommend you to get a ultrasound done to rule out any pathology.
You can as well start oral contraceptive pills after consulting your Gynecologist to induce menstrual period.

Dr Nilofer
Answered: Sat, 9 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor